# SDR DALA2023091807624

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD X=56R AND X=44.5R BTW STA Y=1022 TO Y=1053 AND WEB X=56R STA Y=1042 AT PAX CABIN. SUMMARY OF NRC 00233: CORROSION LEVEL 2. SUPPORT X=56R AND X=44.5R BTW STA Y=1022 TO Y=1053 WAS FABRICATED PER DWG 9981474 REV L AND REPLACED PER B717-200 SRM 51-41-05-0G AND DAMAGE IN ZONE WEB X=56R STA Y=1042 AT PAX CABIN WILL BE ATTEND WITH NRC 604. (LP #2971444)
